# SDR AALA20041190

- Difficulty date: November 30, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N581AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53158
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - COCKPIT, FORWARD ENTRANCE, AND SERVICE ENTRANCE EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK ASSEMBLY AT B523 FOR COCKPIT, FORWARD ENTRANCE AND SERVICE ENTRANCE EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
